Alert archive / New York / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 117, NWS Albany, NY

July 20, 2021Saratoga County, Washington County, New York

NWS Albany, NY issued this severe thunderstorm warning at Jul 20, 2021, 2:26 PM EDT for Saratoga County, Washington County, New York. It was in force for 49 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 20, 2021, 2:26 PM EDT (18:26 UTC)
Expired
Jul 20, 2021, 3:15 PM EDT
In force
49 min
Issued by
NWS Albany, NY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Saratoga County, NY, Washington County, NY

The radar

The Albany radar (KENX), 70 km from the middle of the area, began a volume at 18:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 20, 2:30 PM EDTTSTM WND DMG3 Se Wilton, NYTREE DOWN NEAR STATE ROUTE 50 AND KING RD. TIME ESTIMATED FROM RADAR
Jul 20, 2:30 PM EDTHAIL 1.254 S Gansevoort, NYHAIL SLIGHTLY LARGER THAN A QUARTER. TIME ADJUSTED BASED ON REPORT. CORRECTED WITH MORE PRECISE LOCATION.
Jul 20, 2:54 PM EDTHAIL 1.25Victory, NYHAIL SLIGHTLY LARGER THAN A QUARTER JUST SOUTH OF SCHUYLERVILLE. TIME ESTIMATED BY RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 6.4 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2021-07-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 85 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2021-07-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 45 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
85 J/kg
Mixed-layer CIN
-145 J/kg
Mixed-layer LCL
793 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
45 m²/s²
0-3 km storm-relative helicity
95 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted.

952 
WUUS51 KALY 201826
SVRALY
NYC091-115-201915-
/O.NEW.KALY.SV.W.0117.210720T1826Z-210720T1915Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albany NY
226 PM EDT Tue Jul 20 2021

The National Weather Service in Albany has issued a

* Severe Thunderstorm Warning for...
  East central Saratoga County in east central New York...
  Southwestern Washington County in east central New York...

* Until 315 PM EDT.

* At 225 PM EDT, a severe thunderstorm was located near Saratoga
  Springs, moving southeast at 15 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Saratoga Springs, Greenwich, Gates, Northumberland, Easton,
  Schuylerville, Victory, Deans Corners, Gurn Spring, Bacon Hill,
  Coveville, Battenville, Jewell Corner, Hickeys Corners, Center
  Falls, Grangerville, Middle Falls, Fly Summit, North Easton and
  Bald Mountain.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

Please report hail size...damaging winds and reports of trees down to
the National Weather Service by email at Alb.Stormreport@noaa.gov...
On Facebook at www.facebook.com/nwsalbany or twitter @nwsalbany

LAT...LON 4310 7337 4295 7356 4311 7381 4321 7369
TIME...MOT...LOC 1825Z 303DEG 11KT 4312 7367 

HAIL...1.00IN
WIND...60MPH
 
$$

Rathbun
2 follow-up statements
421 
WWUS51 KALY 201853
SVSALY

Severe Weather Statement
National Weather Service Albany NY
253 PM EDT Tue Jul 20 2021

NYC091-115-201915-
/O.CON.KALY.SV.W.0117.000000T0000Z-210720T1915Z/
Saratoga NY-Washington NY-
253 PM EDT Tue Jul 20 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM EDT
FOR EAST CENTRAL SARATOGA AND SOUTHWESTERN WASHINGTON COUNTIES...

At 253 PM EDT, a severe thunderstorm was located near Greenwich, or 9
miles east of Saratoga Springs, moving southeast at 15 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Greenwich, Gates, Northumberland, Easton, Schuylerville, Victory,
Deans Corners, Bacon Hill, Coveville, Battenville, Center Falls,
Grangerville, Middle Falls, Fly Summit, North Easton, Bald Mountain,
Starks Knob, Clarks Mills, Burgoyne and Archdale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4310 7337 4295 7356 4305 7371 4315 7363
TIME...MOT...LOC 1853Z 314DEG 14KT 4305 7359 

HAIL...0.75IN
WIND...60MPH
 
$$

Rathbun
104 
WWUS51 KALY 201911
SVSALY

Severe Weather Statement
National Weather Service Albany NY
311 PM EDT Tue Jul 20 2021

NYC091-115-201921-
/O.EXP.KALY.SV.W.0117.000000T0000Z-210720T1915Z/
Saratoga NY-Washington NY-
311 PM EDT Tue Jul 20 2021

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL SARATOGA AND
SOUTHWESTERN WASHINGTON COUNTIES WILL EXPIRE AT 315 PM EDT...
        
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire.  However small hail and gusty winds are still
possible with this thunderstorm.

A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
east central New York.

LAT...LON 4310 7337 4295 7356 4305 7371 4315 7363
TIME...MOT...LOC 1911Z 303DEG 11KT 4302 7353 

$$

Rathbun

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 20, 1:12 PM EDT, 1 hour 14 minutes earlier.

Area forecast discussion, Jul 20, 1:12 PM EDT, 1 hour 14 minutes before
AREA FORECAST DISCUSSION
National Weather Service Albany NY
112 PM EDT Tue Jul 20 2021

.UPDATE...
As of 1045 am, forecast remains on track. Main questions today
are whether storms can develop in the warm sector in the
afternoon, and their severity once they most likely become more
widespread in the evening. CAMs are mixed on whether storms can
develop in the warm sector this afternoon. Latest HREF Mean
suggests 1000-1500 J/kg SBCAPE developing by early afternoon.
Forecast soundings suggest a bit of a cap remaining at
KALB/KPSF, with less of a cap at KGFL. Some semblance of a
surface trough that could result in some convection in the early
to mid-afternoon mainly north of Albany in the Lake George-
Saratoga Region. More widespread activity still looks to be
21Z-03Z this evening as forcing increases due to the approach of
a midlevel trough and surface front. Highest likelihood of these
storms maintaining strong to severe intensity is over the
western Mohawk Valley/southern Adirondacks where SPC has
upgraded to slight risk. There is at least some risk of storms
maintaining their intensity further east as well past sunset,
but this is less certain. Main threat is damaging winds,
although large hail cannot be ruled out especially if any more
discrete/cellular convection develops.

Otherwise, have added haze to the grids with most ob sites
reporting 4-7SM vsby due to smoke from wildfires out west.

&&

.SYNOPSIS...
Warmer temperatures are expected today, with a chance for
showers and thunderstorms in the afternoon and evening, as a
cold front approaches from the northwest. Some storms could be
strong to severe. Wednesday will be not quite as warm, with
more scattered showers and thunderstorms expected. Fair weather
will return Thursday, along with cooler and less humid
conditions.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Previous discussion...

As of 405 AM EDT, patchy fog/low clouds was developing within
some river valleys, as well as across higher terrain areas of
the SW Adirondacks and across the southern Greens and into the
Berkshires.

This patchy low clouds/fog should burn off shortly after
sunrise. However, despite a relative lack of cloud cover through
early afternoon, only dim sunshine is expected during this time
due to a very dense layer of smoke aloft emanating mainly from
Canadian wildfires. Latest HRRR vertically integrated smoke
depicts this elevated smoke plume rather well for today.

For this afternoon, instability will be building, with 00Z/20
HREFs suggesting mean MU CAPES of 1500-2000 J/kg developing.
Although overall forcing through this afternoon should remain
weak, mainly from potential convergence from upstream lake
breeze boundaries, still expect scattered showers/thunderstorms
to develop mainly north of I-90. 0-6 km shear will increase
toward sunset to 20-25 KT across the southern Adirondacks, and
generally 15-20 KT from I-90 and points south/east by late
afternoon. So, at least through 6 PM, thunderstorms may remain
loosely organized/pulse-type, although can not rule out
isolated strong wind gusts during this time within the tallest
convective cells, along with some hail and briefly heavy rain.
SPC has placed areas mainly north of I-90 within a Marginal Risk
for severe thunderstorms, mainly due to possible isolated
downbursts, with the threat for severe thunderstorms possibly
increasing between 6 and 10 PM for these areas (as discussed in
next section of AFD).

Max temps should reach the mid/upper 80s within most valley
areas, with upper 70s to lower 80s across higher elevations.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH THURSDAY NIGHT/...
Tonight, as mentioned, Marginal Risk for severe thunderstorms
continues into this evening for areas near and north of I-90.
Latest CAMS suggest the potential for upstream convection to
organize into clusters as they approach the SW Adirondacks and
western Mohawk Valley between 6 and 8 PM this evening, with the
possibility of some bowing line segments along their leading
edges. These may produce isolated damaging wind gusts, as 0-6 km
shear increases to 25-30 KT. These bowing segments may
accelerate down the Mohawk Valley into the Capital Region,
southern VT and northern Berkshires between roughly 8 and 11 PM
this evening, as momentum generated by their attendant cold
pools allows for strong wind gusts to continue despite
decreasing instability. Eventually, any bowing line segments may
tend to outrun better support and weaken closer to midnight,
with showers/thunderstorms decreasing in coverage/intensity.
Lows mainly in the lower/mid 60s.

Wednesday, main mid/upper level trough and attendant cold pool
aloft will cross the region, while low level frontal boundary
settles south and east across the mid Hudson Valley, southern
Berkshires and NW CT. SPC has placed these southeast areas
within a Marginal Risk for severe thunderstorms, mainly for late
morning through mid afternoon, as 0-6 km shear increases 30-35
KT in these areas, with mean MU CAPES reaching 1000-1500 J/kg,
allowing for some organized convection to develop, perhaps as
early as late morning and continuing through early/mid
afternoon. Mid level lapse rates steepen to at least 6-6.5 C/km,
so hail could also be a factor with the strongest updrafts as
well. Farther north and west, although low level forcing will be
weaker, still can not rule out isolated/scattered
showers/thunderstorms, with a few stronger cells still possible
given the steep mid level lapse rates, although they may tend to
remain more discrete than the storms across SE areas. Again,
locally strong wind gusts and some hail could occur, in addition
to locally heavy downpours. High temperatures will generally
range from the upper 60s to mid/upper 70s, except for some
lower/mid 80s across portions of the mid Hudson Valley and lower
elevations in NW CT.

Wednesday night-Thursday night, some lingering showers/thunderstorms
early Wednesday evening, otherwise a return to fair weather
with cooler and less humid conditions. Lows Wed night mainly in
the 50s, with some 40s possible across portions of the southern
Adirondacks. Highs Thursday mainly in the 70s for elevations
below 1000 feet, and 60s to lower 70s above. Dewpoints should
lower into the 50s for many areas by Thursday afternoon. Lows
Thursday night again mainly in the 50s.

&&

.LONG TERM /FRIDAY THROUGH MONDAY/...
The period starts out Friday with a broad upper level trough in
place across the Northeast. Guidance indicating a short wave trough
from Quebec will push southward during the day Friday, resulting in
scattered showers. Thunderstorms will also be possible given
sufficient heating early in the day. Temperatures will be on the
cool side under the upper trough, with mid to upper 70s for highs in
valley locations. Friday night will be cool and dry in wake of the
trough passage.

By Saturday, short wave upper level ridging will briefly move into
the area along with a surface anticyclone. Subsidence will provide
sunshine, with temperatures warming slightly but still a few degrees
below normal.

Tranquil weather will not last long, as the next upper level
disturbance and an associated surface warm front will quickly
approach and move eastward through the region Saturday night into
Sunday. Timing differences among the guidance, with the GFS on the
faster side and the ECMWF slower. Followed NBM closely for POPs,
increasing to chance range late Saturday night and lasting through
Sunday to account for wide time range in envelope of solutions.
While clouds may keep temps down on Sunday, humidity levels will be
increasing.

A warm/humid air mass looks to build in behind the warm front on
Monday, but with continued troughiness in place aloft. This should
once again result in scattered showers and thunderstorms, mainly
during diurnally favored afternoon into evening hours.

Will forecast dry conditions for Tuesday, as guidance indicating at
least a weak surface anticyclone in place along with rising upper
level heights (flat ridge aloft). Temperatures expected to be near
or slightly above normal.

&&

.AVIATION /17Z TUESDAY THROUGH SATURDAY/...
Smoke from wildfires in the western US/Canada has led to persistent
haze and reductions in visibility to MVFR conditions throughout the
morning. Smoke/haze is expected to persist through the afternoon, so
expecting visibilities to remain between 4-7SM across the region
through the next several hours.

Other focus is potential for thunderstorms this afternoon. As of
1:00 PM EDT, a couple of thundershowers have developed in Saratoga
county in the vicinity of GFL. As we head into the second half
of the afternoon, showers and thunderstorms will become more
numerous. Some thunderstorms could be strong to severe, with
damaging winds, cloud to ground lightning, and locally heavy
rainfall. Some hail also cannot be ruled out. Thunderstorms look
to move from northwest to southeast, with the best chance for
thunderstorms between 5 PM and 11 PM. Tonight, VFR conditions
are expected behind thunderstorms, although some fog/mist cannot
be ruled out at PSF and GFL, but confidence is not high enough
to include at this time. After sunrise tomorrow, conditions will
improve to VFR at all sites. There could be a few showers for
the last few hours of the TAF period tomorrow, with the best
chance at PSF.

Winds will be from the northwest at 5-10 kts through the afternoon.
Higher gusts possible in thunderstorms. Winds become light and
variable tonight and increase to around 5 kt out of the northwest
tomorrow.

Outlook...

Wednesday Night: No Operational Impact. NO SIG WX.
Thursday: No Operational Impact. NO SIG WX.
Thursday Night: Low Operational Impact. NO SIG WX.
Friday: Moderate Operational Impact. Chance of SHRA...TSRA.
Friday Night: No Operational Impact. NO SIG WX.
Saturday: No Operational Impact. NO SIG WX.

&&

.FIRE WEATHER...
Today will be a bit drier than recent days, but RH values will
still only fall into the 50 to 60 percent range with light to
moderate westerly winds. Scattered showers and thunderstorms
will be possible in the afternoon and evening, mainly along and
north of I-90. Scattered showers and thunderstorms will continue
Wednesday with moist conditions as RH values only fall into the
60 to 70 percent range.

Winds will be stronger, and variable in direction in and near
any thunderstorms.

&&

.HYDROLOGY...
Soils remain quite wet as much of the HSA has experienced
200-400 percent of normal precipitation over the past week.
Flood warnings remain in effect along the Housatonic in
Connecticut for minor river flooding.

Scattered showers and thunderstorms will remain in the forecast
today into Wednesday. Although locally heavy downpours are
possible, widespread flooding issues or flash flood threats are
not expected at this time as the showers/storms are expected to
move more quickly over the next couple of days. However, given
the wet soils and low flash flood guidance, an isolated flash
flood cannot be ruled out, with minor flooding of low lying/poor
drainage and urban areas also possible.

For details on specific area rivers and lakes, including observed
and forecast river stages and lake elevations, please visit the
Advanced Hydrologic Prediction Service /AHPS/ graphs on our
website.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...None.
MA...None.
VT...None.

&&

UPDATE...
SYNOPSIS...KL/Thompson
NEAR TERM...KL
SHORT TERM...KL
LONG TERM...JPV
AVIATION...Main
FIRE WEATHER...KL/Thompson
HYDROLOGY...KL/Thompson
Hazardous weather outlook, Jul 20, 11:05 AM EDT, 3 hours 21 minutes before
Hazardous Weather Outlook
National Weather Service Albany NY
1105 AM EDT Tue Jul 20 2021

MAZ001-NYZ032-033-038>043-047>054-058-059-063-082>084-VTZ013>015-
211100-
Northern Berkshire-Northern Herkimer-Hamilton-Southern Herkimer-
Southern Fulton-Montgomery-Northern Saratoga-Northern Warren-
Northern Washington-Schoharie-Western Schenectady-
Eastern Schenectady-Southern Saratoga-Western Albany-Eastern Albany-
Western Rensselaer-Eastern Rensselaer-Western Greene-Eastern Greene-
Western Ulster-Northern Fulton-Southeast Warren-Southern Washington-
Bennington-Western Windham-Eastern Windham-
1105 AM EDT Tue Jul 20 2021

This Hazardous Weather Outlook is for the northern Berkshires in western
Massachusetts, eastern New York not including the mid Hudson Valley, and
for southern Vermont.

.DAY ONE...This afternoon and tonight.

There is a slight risk for severe thunderstorms for this afternoon
and evening over the western Mohawk Valley and southern Adirondacks,
with a marginal risk elsewhere. Isolated to scattered damaging wind
gusts and isolated large hail will be possible within thunderstorms
this afternoon and evening, along with locally heavy downpours. Also,
minor flooding of low lying, poor drainage and urban areas will be
possible, along with isolated flash flooding.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Scattered thunderstorms are expected Wednesday, some of which may
contain locally gusty winds and small hail.

There is a chance of thunderstorms Friday, Sunday and Monday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

CTZ001-013-MAZ025-NYZ060-061-064>066-211100-
Northern Litchfield-Southern Litchfield-Southern Berkshire-
Western Columbia-Eastern Columbia-Eastern Ulster-Western Dutchess-
Eastern Dutchess-
1105 AM EDT Tue Jul 20 2021

This Hazardous Weather Outlook is for northwestern Connecticut,
the southern Berkshires of western Massachusetts, and the mid Hudson
Valley and southern Taconics of eastern New York.

.DAY ONE...This afternoon and tonight.

There is a marginal risk for severe thunderstorms for this afternoon
and evening. Isolated damaging wind gusts will be possible within
thunderstorms this afternoon and evening, along with locally heavy
downpours. Also, minor flooding of low lying, poor drainage and urban
areas will be possible, along with isolated flash flooding.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

There is a marginal risk for severe thunderstorms Wednesday, mainly
from late morning through mid afternoon. Isolated damaging wind
gusts and large hail will be possible. In addition, locally heavy
downpours will be possible which may produce minor flooding of low
lying, poor drainage and urban areas will be possible, along with
isolated flash flooding.

There is a chance of thunderstorms Friday, Sunday and Monday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

In the hours before

Special weather statement, Jul 20, 2:09 PM EDT, 17 minutes before
Special Weather Statement
National Weather Service Albany NY
209 PM EDT Tue Jul 20 2021

NYZ041-084-201845-
Southern Washington-Northern Saratoga-
209 PM EDT Tue Jul 20 2021

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL SARATOGA AND
SOUTHWESTERN WASHINGTON COUNTIES...

At 209 PM EDT, a strong thunderstorm was located near Saratoga
Springs, moving southeast at 15 mph.

Winds in excess of 30 mph are possible with this storm.

Locations impacted include...
Saratoga Springs, Greenwich, Gates, Wilton, Northumberland,
Schuylerville, Victory, Deans Corners, Gurn Spring, Bacon Hill,
Coveville, Jewell Corner, Hickeys Corners, Grangerville, Kings
Station, Middle Falls, Gansevoort, North Easton, Bald Mountain and
Starks Knob.

This includes Interstate 87 between exits 14 and 16, and near exit
17N.

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4313 7383 4324 7372 4315 7342 4296 7360
TIME...MOT...LOC 1809Z 303DEG 11KT 4315 7371

Rathbun

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 20, 2:07 PM EDTAreal Flood AdvisoryALYWarren113 min
Jul 20, 2:09 PM EDTSpecial Weather StatementALYSaratoga36 min
Jul 20, 2:56 PM EDTAreal Flood AdvisoryALYSaratoga, Washington2 hr
Jul 20, 3:10 PM EDTSpecial Weather StatementALYRensselaer35 min
Jul 20, 3:51 PM EDTAreal Flood AdvisoryALYSaratoga, Warren, Washington80 min
Jul 20, 3:58 PM EDTSpecial Weather StatementALYWashington47 min
Jul 20, 6:28 PM EDTSpecial Weather StatementALYHamilton47 min
Jul 20, 6:46 PM EDTSpecial Weather StatementALYHamilton, Herkimer44 min
Jul 20, 6:52 PM EDTSevere Thunderstorm WarningALYHamilton, Herkimer38 min
Jul 20, 7:02 PM EDTSevere Thunderstorm WarningALYFulton, Hamilton, Herkimer58 min
Jul 20, 7:25 PM EDTSpecial Weather StatementALYWarren35 min
Jul 20, 7:34 PM EDTAreal Flood AdvisoryALYFulton, Hamilton, Herkimer, Montgomery, Schenectady3 hr
Jul 20, 7:34 PM EDTSpecial Weather StatementALYWarren26 min
Jul 20, 7:41 PM EDTSevere Thunderstorm WarningALYFulton, Hamilton, Herkimer, Montgomery, Saratoga, Warren49 min

Nearby

Severe Thunderstorm Warnings in New York, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.